Functional analysis proofs of Abel's theorems


Karaev M.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.132, no.8, pp.2327-2329, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 132 Issue: 8
  • Publication Date: 2004
  • Doi Number: 10.1090/s0002-9939-04-07354-x
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.2327-2329

Abstract

We give alternative proofs to the classical theorems of Abel, using the concept of Berezin symbol.